An Approximate Optimal Control Approach for Robust Stabilization of a Class of Discrete-Time Nonlinear Systems With Uncertainties
Wang, Ding1; Liu, Derong2; Li, Hongliang3; Luo, Biao1; Ma, Hongwen1
2016-05-01
发表期刊IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS
卷号46期号:5页码:713-717
文章类型Article
摘要In this correspondence paper, the robust stabilization of a class of discrete-time nonlinear systems with uncertainties is investigated by using an approximate optimal control approach. The robust control problem is transformed into an optimal control problem under some proper restrictions on the bound of the uncertainties. For the purpose of dealing with the transformed optimal control, the discrete-time generalized Hamilton-Jacobi-Bellman equation is introduced and then solved using the successive approximation method with neural network implementation. In addition, a numerical simulation is included to illustrate the effectiveness of the robust control strategy.
关键词Adaptive Dynamic Programming (Adp) Generalized Hamilton-jacobi-bellman (Ghjb) Equation Neural Networks Optimal Control Robust Control Successive Approximation Method Uncertainties
WOS标题词Science & Technology ; Technology
DOI10.1109/TSMC.2015.2466191
关键词[WOS]FEEDBACK-CONTROL ; DESIGN
收录类别SCI
语种英语
项目资助者National Natural Science Foundation of China(61034002 ; Early Career Development Award of the State Key Laboratory of Management and Control for Complex Systems ; 61233001 ; 61273140 ; 61304086)
WOS研究方向Automation & Control Systems ; Computer Science
WOS类目Automation & Control Systems ; Computer Science, Cybernetics
WOS记录号WOS:000375722300011
引用统计
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/10940
专题复杂系统管理与控制国家重点实验室_平行控制
通讯作者Liu, Derong
作者单位1.Chinese Acad Sci, Inst Automat, State Key Lab Management & Control Complex Syst, Beijing 100190, Peoples R China
2.Univ Sci & Technol Beijing, Sch Automat & Elect Engn, Beijing 100083, Peoples R China
3.IBM Res China, Beijing 100193, Peoples R China
推荐引用方式
GB/T 7714
Wang, Ding,Liu, Derong,Li, Hongliang,et al. An Approximate Optimal Control Approach for Robust Stabilization of a Class of Discrete-Time Nonlinear Systems With Uncertainties[J]. IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS,2016,46(5):713-717.
APA Wang, Ding,Liu, Derong,Li, Hongliang,Luo, Biao,&Ma, Hongwen.(2016).An Approximate Optimal Control Approach for Robust Stabilization of a Class of Discrete-Time Nonlinear Systems With Uncertainties.IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS,46(5),713-717.
MLA Wang, Ding,et al."An Approximate Optimal Control Approach for Robust Stabilization of a Class of Discrete-Time Nonlinear Systems With Uncertainties".IEEE TRANSACTIONS ON SYSTEMS MAN CYBERNETICS-SYSTEMS 46.5(2016):713-717.
条目包含的文件 下载所有文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
2015IEEE TSMCA An Ap(328KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 下载
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Wang, Ding]的文章
[Liu, Derong]的文章
[Li, Hongliang]的文章
百度学术
百度学术中相似的文章
[Wang, Ding]的文章
[Liu, Derong]的文章
[Li, Hongliang]的文章
必应学术
必应学术中相似的文章
[Wang, Ding]的文章
[Liu, Derong]的文章
[Li, Hongliang]的文章
相关权益政策
暂无数据
收藏/分享
文件名: 2015IEEE TSMCA An Approximate Optimal Control Approach for Robust Stabilization of a Class of Discrete-Time Nonlinear Systems With Uncertainties.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。